# SDR YENA20150713272

- Difficulty date: July 13, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 43,563 hours, 15,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT WET AREA FLOORBEAM-Y1732 CORRODED AT FRAME 68.   REPAIRED IAW SRM 53-41-14, PARAGRAPH 5A FIG 201.
